# SDR DALA13033975522

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 73,841 hours, 31,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE NOT LIGHTING IN THE AFT PART OF CABIN RESEATED CONNECTOR PLUG AT BATTERY PACK M734 IN AFT GALLEY OVERHEAD OPERATED LIGHTS ON AND OFF SEVERAL TIMES CKS NORMAL IAW AMM 33-51. OK FOR SVC.
